Follow
Maria Lapadat
Maria Lapadat
Verified email at upt.ro
Title
Cited by
Cited by
Year
Discrete-Dichotomy and Remarks on the Boundedness of the Projections
MG Babuţia, MI Kovács, M Lăpădat, M Megan
Journal of Operators 2014, 2014
102014
Polynomial least squares method for fractional Lane–Emden equations
B Căruntu, C Bota, M Lăpădat, MS Paşca
Symmetry 11 (4), 479, 2019
92019
On uniform polynomial dichotomy of skew-evolution semiflows on the half-line
CL Mihit, M Lapadat
Scientific Bulletin of the Politehnica University of Timisoara 62 (1), 8, 2017
32017
Optimal control based on the polynomial least squares method
C Bota, B Cǎruntu, MS Pașca, M Lǎpǎdat
Mathematical Problems in Engineering 2018, 2018
22018
On some Concepts of (a; b; c)-Trichotomy for Noninvertible Linear Discrete-Time Systems in Banach Spaces
M Lăpădat, T Ceauşu, RL Loloa
Annals of West University of Timisoara-Mathematics and Computer Science 52 …, 2014
22014
Trichotomy for abstract evolution operators, Bul
M Lapadat
Stiint. Univ. Politeh. Timis., Series of Mathematical-Physics 59, 2014
22014
Approximate solutions of the nonlinear standard Lane–Emden equation using the LSDQ method
M Lăpădat, M Paşca
AIP Conference Proceedings 2116 (1), 370003, 2019
12019
ON (a, b, c)-TRICHOTOMY AND (d, b)-DICHOTOMY FOR LINEAR DISCRETE-TIME SYSTEMS
M Lapadat
International Journal of Pure and Applied Mathematics 104 (3), 325-338, 2015
12015
Numerical solution of the first order nonlinear differen-tial equations with the mixed nonlinear conditions by using PLSM (comparison with Bernstein polynomials method)
M Lăpădat, M Razzaghi, MS Paşca
ITM Web of Conferences 29, 2019
2019
Discrete criteria for the uniform (h, k)-splitting of skew-evolution semiflows
CL Mihiţ, M Lăpădat
AIP Conference Proceedings 1978 (1), 390011, 2018
2018
Solving fractional ordinary differential equation using PLSM
MS Pasca, M Lapadat
Scientific Bulletin of the Politehnica University of Timisoara 63 (1), 8, 2018
2018
TRICHOTOMY CONCEPTS FOR NONINVERTIBLE DISCRETE DYNAMICAL SYSTEMS IN BANACH SPACES.
RL LOLEA, M LĂPĂDAT
Analele Universitatii'Eftimie Murgu'Resita. Fascicola II. Studii Economice, 2016
2016
LYAPUNOV FUNCTIONS FOR H-DICHOTOMY OF LINEAR DISCRETE-TIME SYSTEMS
M Lapadat, T Ceausu, M Megan
BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS 8 (4), 1-11, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–13